MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP 433-01; ADMINISTRATION SET

Q CORE MEDICAL LTD. AP 433-01; ADMINISTRATION SET
Model Number 12000-000-0029
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Exemption number, e2014005.(b)(4).
 
Event or Problem Description
Hold mallika banerjee 6/22/20 the complaint was reported by a customer from (b)(6): leakage of administration set.The awareness date of this report is jun.26th, 2017.

Brand Name
AP 433-01
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
Manufacturer (Section G)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS   4250529
Manufacturer Contact
judith antler
yad haruzim st. 29
netanya, 42505-29
IS   4250529
MDR Report Key6736023
Report Number3010293992-2017-00114
Device Sequence Number3303771
Product Code FPA
UDI-Device Identifier17290109150533
UDI-Public17290109150533
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12000-000-0029
Device Catalogue Number12000-000-0029-00
Device Lot Number57-200-5G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date07/24/2017
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown